MathSciNet Relay Station
MathSciNet bibliographic data
MR1059636 03E35 (03E05 06E05 20B27)
Roitman, Judith $\omega!$ can be a nontrivial automorphism group. Proc. Amer. Math. Soc. 112 (1991), no. 3, 623–628.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement